# SDR TRAX200600602

- Difficulty date: August 10, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 21,598 hours, 19,094 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVER WING PRESSURE FLOOR HAS LIGHT SURFACE CORROSION. AT MARKED AREAS FUS STA 473 AND 529.   BLENDED ( WITHIN LIMTS ) LT OVER WING PRESSURE FLOOR (.002 REMOVED).PER CRJ 200 SRM 51-41-43  LT OVER WING PRESSURE FLOOR ALODINED PRIMED PAINTEDAND DYNATRUALED.PER CRJ200 SRM 51-25-00.             JOB COMPLETED (CLOSED)
